American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14H99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 40 of 40 found      Go to page: 1 2

[31] Joao Lucas Marques Barbosa. On minimal immersions of $S^2$ in $S^{2m}$. Bull. Amer. Math. Soc. 79 (1973) 110-114. MR 0310774.
Abstract, references, and article information
View Article: PDF

[32] Oscar Zariski. Generalized weight properties of the resultant of $n+1$ polynomials in $n$ indeterminates . Trans. Amer. Math. Soc. 41 (1937) 249-265. MR 1501900.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[33] R. C. Bullock. Non-conjugate osculating quadrics of a curve on a surface . Trans. Amer. Math. Soc. 35 (1933) 518-531. MR 1501699.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[34] J. L. Walsh. On the location of the roots of the Jacobian of two binary forms, and of the derivative of a rational function . Trans. Amer. Math. Soc. 24 (1922) 31-69. MR 1501212.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[35] Virgil Snyder and F. R. Sharpe. The construction of algebraic correspondences between two algebraic curves . Trans. Amer. Math. Soc. 22 (1921) 31-40. MR 1501157.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[36] Leonard Eugene Dickson. The groups of Steiner in problems of contact . Trans. Amer. Math. Soc. 3 (1902) 38-45. MR 1500585.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[37] Arthur Sullivan Gale. On the rank, order and class of algebraic minimum curves . Trans. Amer. Math. Soc. 3 (1902) 451-466. MR 1500613.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[38] Leonard Eugene Dickson. Errata: ``The groups of Steiner in problems of contact'' [Trans.\ Amer.\ Math.\ Soc. {\bf 3} (1902), no. 1, 38--45; 1500585] . Trans. Amer. Math. Soc. 3 (1902) 500. MR 1500454.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[39] Leonard Eugene Dickson. The groups of Steiner in problems of contact. II . Trans. Amer. Math. Soc. 3 (1902) 377-382. MR 1500607.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[40] Henry S. White. Conics and cubics connected with a plane cubic by certain covariant relations . Trans. Amer. Math. Soc. 1 (1900) 1-8. MR 1500517.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 31 to 40 of 40 found      Go to page: 1 2